February  2014, 7(1): 113-125. doi: 10.3934/dcdss.2014.7.113

A mathematical model of carbon dioxide transport in concrete carbonation process

1. 

Natural and Physical Sciences, Tomakomai National College of Technology, 443, Nishikioka, Tomakomai-shi, Hokkaido, 059-1275, Japan

Received  February 2012 Revised  October 2012 Published  July 2013

In this paper we prove the existence of a solution for a mathematical model of carbon dioxide transport in concrete carbonation process. This model is a parabolic type equation with a nonlinear perturbation such that a coefficient of the time derivative contains a non-local term depending on the unknown function itself.
Citation: Kota Kumazaki. A mathematical model of carbon dioxide transport in concrete carbonation process. Discrete & Continuous Dynamical Systems - S, 2014, 7 (1) : 113-125. doi: 10.3934/dcdss.2014.7.113
References:
[1]

T. Aiki and K. Kumazaki, Mathematical model for hysteresis phenomenon in moisture transport in concrete carbonation process,, Phys. B, 407 (2012), 1424.  doi: 10.1016/j.physb.2011.10.016.  Google Scholar

[2]

T. Aiki and K. Kumazaki, Well-posedness of a mathematical model for moisture transport appearing in concrete carbonation process,, Adv. Math. Sci. Appl., 21 (2011), 361.   Google Scholar

[3]

T. Aiki and A. Muntean, A free boundary problem for concrete carbonation: Rigorous justification of $\sqrtt$ -law of propagation,, to appear in Interfaces and Free Boundaries, (2013).   Google Scholar

[4]

T. Aiki and A. Muntean, Large time behavior of solutions to concrete carbonation problem,, Commun. Pure Appl. Anal., 9 (2010), 1117.  doi: 10.3934/cpaa.2010.9.1117.  Google Scholar

[5]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasi-Linear Equations of Parabolic Type,", Transl. Math. Monogr., 23 (1968).   Google Scholar

[6]

K. Maekawa, R. Chaube and T. Kishi, "Modeling of Concrete Carbonation,", Taylor and Francis, (1999).   Google Scholar

[7]

K. Maekawa, T. Ishida and T. Kishi, Multi-scale modeling of concrete performance,, J. Adv. Concr. Technol., 1 (2003), 91.  doi: 10.3151/jact.1.91.  Google Scholar

[8]

A. Muntean and M. Böhm, A moving boundary problem for concrete carbonation: Global existence and uniqueness of solutions,, J. Math. Anal. Appl., 350 (2009), 234.  doi: 10.1016/j.jmaa.2008.09.044.  Google Scholar

show all references

References:
[1]

T. Aiki and K. Kumazaki, Mathematical model for hysteresis phenomenon in moisture transport in concrete carbonation process,, Phys. B, 407 (2012), 1424.  doi: 10.1016/j.physb.2011.10.016.  Google Scholar

[2]

T. Aiki and K. Kumazaki, Well-posedness of a mathematical model for moisture transport appearing in concrete carbonation process,, Adv. Math. Sci. Appl., 21 (2011), 361.   Google Scholar

[3]

T. Aiki and A. Muntean, A free boundary problem for concrete carbonation: Rigorous justification of $\sqrtt$ -law of propagation,, to appear in Interfaces and Free Boundaries, (2013).   Google Scholar

[4]

T. Aiki and A. Muntean, Large time behavior of solutions to concrete carbonation problem,, Commun. Pure Appl. Anal., 9 (2010), 1117.  doi: 10.3934/cpaa.2010.9.1117.  Google Scholar

[5]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, "Linear and Quasi-Linear Equations of Parabolic Type,", Transl. Math. Monogr., 23 (1968).   Google Scholar

[6]

K. Maekawa, R. Chaube and T. Kishi, "Modeling of Concrete Carbonation,", Taylor and Francis, (1999).   Google Scholar

[7]

K. Maekawa, T. Ishida and T. Kishi, Multi-scale modeling of concrete performance,, J. Adv. Concr. Technol., 1 (2003), 91.  doi: 10.3151/jact.1.91.  Google Scholar

[8]

A. Muntean and M. Böhm, A moving boundary problem for concrete carbonation: Global existence and uniqueness of solutions,, J. Math. Anal. Appl., 350 (2009), 234.  doi: 10.1016/j.jmaa.2008.09.044.  Google Scholar

[1]

Peiying Chen. Existence and uniqueness of weak solutions for a class of nonlinear parabolic equations. Electronic Research Announcements, 2017, 24: 38-52. doi: 10.3934/era.2017.24.005

[2]

H. Gajewski, I. V. Skrypnik. To the uniqueness problem for nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 2004, 10 (1&2) : 315-336. doi: 10.3934/dcds.2004.10.315

[3]

Kenneth Hvistendahl Karlsen, Nils Henrik Risebro. On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients. Discrete & Continuous Dynamical Systems - A, 2003, 9 (5) : 1081-1104. doi: 10.3934/dcds.2003.9.1081

[4]

Eric R. Kaufmann. Existence and nonexistence of positive solutions for a nonlinear fractional boundary value problem. Conference Publications, 2009, 2009 (Special) : 416-423. doi: 10.3934/proc.2009.2009.416

[5]

Robert Jensen, Andrzej Świech. Uniqueness and existence of maximal and minimal solutions of fully nonlinear elliptic PDE. Communications on Pure & Applied Analysis, 2005, 4 (1) : 199-207. doi: 10.3934/cpaa.2005.4.187

[6]

Patricio Cerda, Leonelo Iturriaga, Sebastián Lorca, Pedro Ubilla. Positive radial solutions of a nonlinear boundary value problem. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1765-1783. doi: 10.3934/cpaa.2018084

[7]

Hiroshi Watanabe. Existence and uniqueness of entropy solutions to strongly degenerate parabolic equations with discontinuous coefficients. Conference Publications, 2013, 2013 (special) : 781-790. doi: 10.3934/proc.2013.2013.781

[8]

Stanislav Antontsev, Michel Chipot, Sergey Shmarev. Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1527-1546. doi: 10.3934/cpaa.2013.12.1527

[9]

Toyohiko Aiki, Adrian Muntean. On uniqueness of a weak solution of one-dimensional concrete carbonation problem. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1345-1365. doi: 10.3934/dcds.2011.29.1345

[10]

Emil Minchev. Existence and uniqueness of solutions of a system of nonlinear PDE for phase transitions with vector order parameter. Conference Publications, 2005, 2005 (Special) : 652-661. doi: 10.3934/proc.2005.2005.652

[11]

John R. Graef, Lingju Kong, Bo Yang. Positive solutions of a nonlinear higher order boundary-value problem. Conference Publications, 2009, 2009 (Special) : 276-285. doi: 10.3934/proc.2009.2009.276

[12]

Pavol Quittner, Philippe Souplet. Blow-up rate of solutions of parabolic poblems with nonlinear boundary conditions. Discrete & Continuous Dynamical Systems - S, 2012, 5 (3) : 671-681. doi: 10.3934/dcdss.2012.5.671

[13]

Toyohiko Aiki, Adrian Muntean. Large time behavior of solutions to a moving-interface problem modeling concrete carbonation. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1117-1129. doi: 10.3934/cpaa.2010.9.1117

[14]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 763-800. doi: 10.3934/dcds.2008.21.763

[15]

R.G. Duran, J.I. Etcheverry, J.D. Rossi. Numerical approximation of a parabolic problem with a nonlinear boundary condition. Discrete & Continuous Dynamical Systems - A, 1998, 4 (3) : 497-506. doi: 10.3934/dcds.1998.4.497

[16]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach. Discrete & Continuous Dynamical Systems - A, 2008, 21 (4) : 1047-1069. doi: 10.3934/dcds.2008.21.1047

[17]

Fabio Punzo. Support properties of solutions to nonlinear parabolic equations with variable density in the hyperbolic space. Discrete & Continuous Dynamical Systems - S, 2012, 5 (3) : 657-670. doi: 10.3934/dcdss.2012.5.657

[18]

H. Merdan, G. Caginalp. Decay of solutions to nonlinear parabolic equations: renormalization and rigorous results. Discrete & Continuous Dynamical Systems - B, 2003, 3 (4) : 565-588. doi: 10.3934/dcdsb.2003.3.565

[19]

Huijiang Zhao. Large time decay estimates of solutions of nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (1) : 69-114. doi: 10.3934/dcds.2002.8.69

[20]

Mitsuharu Ôtani, Yoshie Sugiyama. Lipschitz continuous solutions of some doubly nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - A, 2002, 8 (3) : 647-670. doi: 10.3934/dcds.2002.8.647

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (10)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]